MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GEM FLOW COUPLER; FLOWMETER, BLOOD, CARDIOVASCULAR

BAXTER HEALTHCARE CORPORATION GEM FLOW COUPLER; FLOWMETER, BLOOD, CARDIOVASCULAR
Model Number GEM2755 FC
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a pin on the 3.5mm flow coupler was moving and "loose".This was observed during an intra-op procedure, when trying to evert the vessel onto the pin.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d4, d9, h3, h4, h6 (update codes), h11.H11: the device was received for evaluation with one of the two rings loose.Visual inspection was performed, and a bent pin was observed on the returned product.The reported condition was verified.The cause of the issue could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM FLOW COUPLER
Common Device Name
FLOWMETER, BLOOD, CARDIOVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SAINT PAUL - MCA
2575 university ave w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22390969
Report Number1416980-2025-03621
Device Sequence Number9160706
Product Code DPW
UDI-Device Identifier00844735006025
UDI-Public(01)00844735006025(10)SP24H01-2115458(17)290731
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142309
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEM2755 FC
Device Catalogue Number515101350010
Device Lot NumberSP24H01-2115458
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown